# SDR AC2R099710

- Difficulty date: October 30, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 2,987 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407A1
- Part serial: 40008280
- Condition: Failed
- Location: Master
- Part time: 114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED TEST TWO CHARGE AND CAPACITY CHECKS. REPLACED BATTERY AND BOOSTED GENERATOR OUTPUT TO 28.5.
